# SDR DHLA2009873583

- Difficulty date: July 9, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,676 hours, 25,082 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 54889185
- Condition: Worn
- Location: Cargo Bay
- Part time: 90,676 hours, 25,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMP NR 5 TRACK LUGS WORN BS 52.000-130.000 MAJOR REPAIR. REMOVED FLOOR PANEL CUT OUT TRACK DAMAGE SEGMENT, FABRICATED NEW SEAT TRACK SEGMENT PN 54889185 AND 2 SPLICES AND 4 SPLICES PLUS 2 SPLICES CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS, INSTALLED REPAIR PARTS ALL IAW SRM 53-2-3 FIG 14 SHEET 1,2 PG 49-51, SRM 51-3-0, 51-3-1. REINSTALLED FLOOR PANEL IAW SRM 51-3-0, SRM 51-3-1.
